# SDR ASOA02087

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE LEFT FLOOR SEAT TRACK, MID SECTION, WAS FOUND CORRODED BETWEEN FRAMES 22 AND 32.  CORROSION WAS ALSO FOUND ON THE LEFT SEAT TRACK, FORWARD SECTION, BETWEEN FRAMES 17 AND 22 AS WELL AS THE AFT SECTION FROM FRAME 32 AND 39.  MAINTENANCE FABRICATED AND DRILLED NEW SEAT TRACKS IAW SRM 51-25-00.  THE OLD SEAT TRACKS WERE REMOVED AND THE NEW ONES INSTALLED IAW SRM 53-01-05.  (M)
